# SDR SWAA2016121210407

- Difficulty date: November 17, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 55,818 hours, 32,409 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE SHROUD OUT OF ADJUST.  ADJUSTED SLIDE IAW MT.
